# SDR ASAA2020093033231

- Difficulty date: September 30, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 56,448 hours, 22,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880035
- Part serial: NSN
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 WINDOW POST IS CRACKED UPPER OUTBOARD CORNER MARKED.  GROUNDED-YES.  REPAIRED LT NR 1 WINDOW POST, IAW ALASKA AIRLINES TASK CARD SB737-53-1336-NG-2L.  WORK ACCOMPLISHED ON ALASKA AIRLINES TASK CARD SB737-53-1336-NG-2L, 1018825 2000-0172.
